U.S. doctors online nowAsk doctors free
A 54-year-old member asked:

what could cause my blood pressure has been jumping up and down i have a heart arrythima take 2 med for this. having weird feelings last couple days?

2 doctor answers2 doctors weighed in
Dr. Gregory Hines
Family Medicine 24 years experience
Be seen: You need to see your cardiologist. Your heart may be becoming harder to control its rhythm with medications.
Dr. Ravinder Rustagi
A Verified Doctor answered
A US doctor answered Learn more
Jumping bloodpressur: There could be several reason for your jumping BP and weird feeling 1)your heart could be out of rhythm 2)your heart could be beating too fast or too slow from time to time. 3) this could be also side effects of the medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.